# SDR REXA2015052500523

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,054 hours, 20,530 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING.  R & R CREW ESCAPE HATCH SEAL IAW AMM 55-22-07.  OPERATIONS & LEAK CHECK GOOD, PN ON & OFF CC670-38022-1.
